# SDR UALA2010071902584

- Difficulty date: July 16, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 40,830 hours, 5,215 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 881
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN L EICAS.  REPLACED BACK UP GENERATOR. RAN ENG AND OPS CKD NORMAL. NO LEAKS FOUND.
